Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 26, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 30, 2008, 9:15 PM EDT for Fountain County, Parke County, Vermillion County, Indiana. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2008, 9:15 PM EDT (01:15 UTC)
- Expired
- May 30, 2008, 10:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Fountain County, IN, Parke County, IN, Vermillion County, IN
The radar
The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 10:00 PM EDT | TSTM WND GST 50 | 2 Nnw Bloomingdale, IN | ACCOMPANIED WITH TORRENTIAL RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 2:56 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1830 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 310116
SVRIND
INC045-121-165-310200-
/O.NEW.KIND.SV.W.0026.080531T0115Z-080531T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
915 PM EDT FRI MAY 30 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
NORTHERN PARKE COUNTY IN WEST CENTRAL INDIANA...
CENTRAL VERMILLION COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1000 PM EDT/900 PM CDT/
* AT 910 PM EDT/810 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CENTRAL FOUNTAIN COUNTY TO NORTH
CENTRAL EDGAR COUNTY...OR ALONG A LINE EXTENDING FROM 19 MILES EAST
OF DANVILLE TO 15 MILES NORTH OF PARIS...AND MOVING EAST AT 37 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HILLSBORO BY 920 PM EDT...
KINGMAN BY 930 PM EDT...
WALLACE BY 935 PM EDT...
MONTEZUMA BY 945 PM EDT...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 15 AND 18.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4004 8752 4013 8725 4010 8710 4003 8710
4002 8710 3977 8712 3980 8754
TIME...MOT...LOC 0115Z 269DEG 32KT 4008 8722 3982 8771
$$
CO1 follow-up statement
000
WWUS53 KIND 310139
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
939 PM EDT FRI MAY 30 2008
INC045-121-165-310200-
/O.CON.KIND.SV.W.0026.000000T0000Z-080531T0200Z/
FOUNTAIN-PARKE-VERMILLION-
939 PM EDT FRI MAY 30 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM
EDT/900 PM CDT/ FOR NORTHERN PARKE...CENTRAL VERMILLION AND SOUTHERN
FOUNTAIN COUNTIES...
AT 934 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES EAST OF HILLSBORO TO DANA...OR
ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF CRAWFORDSVILLE TO 18
MILES NORTHEAST OF PARIS...MOVING EAST AT 37 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MONTEZUMA BY 945 PM EDT...
MARSHALL BY 955 PM EDT...
JUDSON BY 1000 PM EDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4004 8752 4013 8725 4010 8710 4003 8710
4002 8710 3977 8712 3980 8754
TIME...MOT...LOC 0139Z 269DEG 32KT 4008 8694 3982 8743
$$
COWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:50 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, May 30, 6:50 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 650 PM EDT FRI MAY 30 2008 .AVIATION...DISCUSSION FOR 310000Z TAF ISSUANCE. OLD OUTFLOW BOUNDARY EXTENDING FM NRN IND WSWWD INTO NRN MO WITH BROKEN LN OF CONVECTION DVLPG ALONG IT. SFC OBS/MODEL DATA SUGGEST THIS OUTFLOW WL SAG SEWD ACRS THE LOCAL AREA THIS EVEN. INSTABILITY AXIS LOCATED JUST TO THE SE OF DVLPG CONVECTIVE LN...SO CONVECTION SHOULD CONTINUE TO DVLP/MAINTAIN ITSELF FOR AWHILE. AS A RESULT... CONVECTIVE THREAT SHOULD BE HI OVR THE TAF SITES INTO THE OVERNIGHT HRS. APPEARS GREATEST THREAT WL GRADU SHFT SEWD THIS EVEN...PROBABLY ENDING AT THE KBMG TERMINAL BE 310700Z OR SO. BRIEF IFR/LIFR CONDS LIKELY IN THE HEAVIER CONVECTION. SYNOPTIC WND FIELD SUGGEST 30-40KT SFC WND GUSTS PROBABLE WITH THE CONVECTION AS WELL...HOWEVER LOCALIZED HIGHER GUSTS PSBL WITH ANY SVR CONVECTION. NOT SEEING A LOT OF LO CLD COVER DVLPG BEHIND CONVECTIVE LN...SO XPCTG CIGS GENERALLY ABV 050 AFT CONVECTIVE LN PASSES. && .SHORT TERM.../TONIGHT THROUGH SUNDAY/ MAIN CHALLENGE WL BE TIMING/CVRG AND INTENSITY OR TRWS ACRS THE FA TNGT AND INTO SATURDAY. REGIONAL RADAR WAS SHOWING TRWS EXTENDING FM THE LWR GT LKS TO NRN MO. MODELS ARE FAIRLY SIMILAR IN DRAGGING CD FNT SE ACRS CNTRL INDIANA OVERNGT AS UPR TROF SWINGS E ACRS THE GT LKS AND OH VLY. ILX SOUNDING REVEALED FAIRLY STG CAP BUT CONTINUED HEATING AND FNT AND OUTFLOW BOUNDARIES GETTING CLOSER ALONG WITH MODEL SOUNDING 3000 J/KG CAPES SHOULD TRIGGER WIDESPREAD TRWS ACRS THE FA ESP AFT 00Z AS A SEVERE SQUALL LINE IS EXPECTED TO MOVE THROUGH WITH PLNTY OF DYNAMICS AS 50 KT LOW LVL JET AND 70 KT H5 JET MOVE ACRS CNTRL IN AND 100 KT 250 MB JET MOVES ACRS THE GT LKS. SO...WL GO WITH LIKELY TO OCCASIONAL POPS TNGT AND MENTION HEAVY RAIN AND SVR IN ZONES WITH FA ALL IN MODERATE RISK. FNT TO MOV ACRS OUR SRN ZONES ON SATUDAY MRNG. KEPT SMALL CHC IN WITH CAPES AGAIN BECOMING RATHER UNSTABLE AROUND 2000 J/KG. ACTIVITY SHOULD BE ENDING SATURDAY AFTERNOON AS SFC HIGH PRES BUILDS IN. MOS TEMPS PRETTY CLOSE AND APPEAR REASONABLE GIVEN LOW LVL THERMAL PROGS AND EXPECTED CLD CVR. && .LONG TERM.../SUNDAY NIGHT THROUGH FRIDAY/ FORECAST FOCUS IS CHANCES FOR RAIN THRU THE PD. ECMWF AND GFS ENSEMBLE MEAN ARE IN DECENT AGREEMENT WITH GFS INCONSISTENT ON ITS SOLUTIONS AS OF LATE. THUS WENT CLOSE TO A BLEND OF ECMWF/GFS MEAN WHICH IS ALSO CLOSE TO HPC GUIDANCE. CHANCES FOR RAIN WILL RETURN ON MONDAY AFTERNOON AS STRONG WARM ADVECTION BEGINS ALOFT. ISENTROPIC PROGS SHOW LIFT ALONG WITH SOME MOISTURE AT MID LEVELS. THUS ADDED POPS ACROSS SWRN FA DURING THE AFTN. CHANCES FOR RAIN WILL THEN CONTINUE THRU MUCH OF THE PD AS A FRONT MOVES INTO THE AREA AND STALLS OUT. CONFIDENCE NOT HIGH ON ANY TIMING THAT FAR OUT BUT WENT HIGHER POPS DURING THE DAY WHERE MORE INSTABILITY WILL BE PRESENT. DID GO DRY ON FRI WITH ECMWF SHOWING RIDGING ALOFT DOMINATING. WENT CLOSE TO HPC NUMBERS FOR HIGHS DURING THE PD WHICH SHOULD BE NEAR AVERAGE FOR EARLY JUNE. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...MK LONG TERM...CS AVIATION...JAS
Hazardous weather outlook, May 30, 3:16 PM EDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 316 PM EDT FRI MAY 30 2008 INZ031-038>042-045>049-052>057-060>065-067>072-311000- HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 316 PM EDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT ACROSS CENTRAL INDIANA. THE GREATEST THREAT FROM SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS. BUT LARGE HAIL AND ISOLATED TORNADOES ARE ALSO A POSSIBILITY...IN ADDITION TO HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. AN APPROACHING COLD FRONT WILL ENCOUNTER A WARM AND HUMID AIRMASS ACROSS CENTRAL INDIANA TODAY. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA AFTER 5 PM EDT THIS AFTERNOON. A FEW OF THE LATE AFTERNOON THUNDERSTORMS MAY BECOME SEVERE BUT THE MAIN THREAT WILL BE AFTER 9 PM THIS EVENING WHEN THUNDERSTORMS WILL DEVELOP AND MOVE EAST INTO INDIANA. THE SEVERE THREAT WILL BE GREATEST BETWEEN 9 PM AND 3 AM EDT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN ON SATURDAY...AND THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN AREAS SOUTH OF INDIANAPOLIS ON SATURDAY. THERE WILL BE CHANCES OF THUNDERSTORMS AGAIN FROM MONDAY NIGHT THROUGH WEDNESDAY. WHILE IT IS TOO EARLY TO TELL IF THESE STORMS WILL BE SEVERE...REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS A THREAT IN ALL THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS CENTRAL INDIANA THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>030-035>037-043-044-051-311000- CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE- VERMILLION-PARKE-VIGO- 316 PM EDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A TORNADO WATCH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT ACROSS CENTRAL INDIANA. THE GREATEST THREAT FROM SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS. BUT LARGE HAIL AND ISOLATED TORNADOES ARE ALSO A POSSIBILITY...IN ADDITION TO HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. AN APPROACHING COLD FRONT WILL ENCOUNTER A WARM AND HUMID AIRMASS ACROSS CENTRAL INDIANA TODAY. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA LATE THIS AFTERNOON. A FEW OF THE LATE AFTERNOON THUNDERSTORMS MAY BECOME SEVERE BUT THE MAIN THREAT WILL BE AFTER 9 PM THIS EVENING WHEN THUNDERSTORMS WILL DEVELOP AND MOVE EAST INTO INDIANA. THE SEVERE THREAT WILL BE GREATEST BETWEEN 9 PM AND 3 AM EDT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN ON SATURDAY...AND THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN AREAS SOUTH OF INDIANAPOLIS ON SATURDAY. THERE WILL BE CHANCES OF THUNDERSTORMS AGAIN FROM MONDAY NIGHT THROUGH WEDNESDAY. WHILE IT IS TOO EARLY TO TELL IF THESE STORMS WILL BE SEVERE...REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS A THREAT IN ALL THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS CENTRAL INDIANA AFTER 6 PM EDT THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, May 30, 7:37 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FLASH FLOOD 10 NW BATTLE GROUND 40.61N 86.97W
05/30/2008 WHITE IN TRAINED SPOTTER
SPOTTY SECTIONS OF ROADS COVERED WITH WATER ALONG THE
TIPPECANOE AND WHITE COUNTY BORDERS.
0730 PM TORNADO 7 S DELPHI 40.48N 86.67W
05/30/2008 CARROLL IN TRAINED SPOTTER
2 TORNADOES JUST NORTH OF PYRMONT MOVING EAST.
&&
BHEROLDLocal storm report, May 30, 8:08 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
808 PM EDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM FLASH FLOOD 5 ENE LAFAYETTE 40.44N 86.78W
05/30/2008 TIPPECANOE IN CO-OP OBSERVER
0744 PM HAIL 6 SW FLORA 40.48N 86.60W
05/30/2008 E0.25 INCH CARROLL IN TRAINED SPOTTER
&&
HEROLDLocal storm report, May 30, 8:34 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
834 PM EDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL 8 W KOKOMO 40.48N 86.29W
05/30/2008 E0.75 INCH HOWARD IN AMATEUR RADIO
LOCATED AT SR 22 AND 800 WEST
0818 PM FUNNEL CLOUD 2 E RUSSIAVILLE 40.42N 86.23W
05/30/2008 HOWARD IN AMATEUR RADIO
LOCATED AT 700 WEST AND 250 SOUTH
0819 PM FUNNEL CLOUD 5 SW CAYUGA 39.90N 87.53W
05/30/2008 VERMILLION IN AMATEUR RADIO
10 MILES EAST OF RIDGE FARM ILLINOIS
&&
HEROLDLocal storm report, May 30, 8:38 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
838 PM EDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST KOKOMO 40.48N 86.13W
05/30/2008 M58 MPH HOWARD IN TRAINED SPOTTER
&&
HEROLDLocal storm report, May 30, 8:55 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
855 PM EDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST MARSHALL 39.85N 87.19W
05/30/2008 E60 MPH PARKE IN AMATEUR RADIO
0852 PM TSTM WND DMG MARSHALL 39.85N 87.19W
05/30/2008 PARKE IN TRAINED SPOTTER
POWER LINES AND TREE LIMBS DOWN
&&
HEROLDLocal storm report, May 30, 9:03 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 PM EDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TORNADO 4 E MARSHALL 39.85N 87.11W
05/30/2008 PARKE IN PUBLIC
TREE DEBRIS IN AIR
0856 PM FLASH FLOOD 3 S WAYNETOWN 40.04N 87.07W
05/30/2008 MONTGOMERY IN TRAINED SPOTTER
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:00 PM EDT | Tornado Warning | IND | Clinton, Howard | 34 min |
| May 30, 8:07 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 38 min |
| May 30, 8:21 PM EDT | Tornado Warning | IND | Fountain, Parke, Vermillion | 39 min |
| May 30, 8:27 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Hamilton, Howard, Tipton | 48 min |
| May 30, 8:35 PM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion | 6 hr |
| May 30, 8:51 PM EDT | Tornado Warning | IND | Montgomery, Parke, Putnam | 39 min |
| May 30, 9:27 PM EDT | Tornado Warning | IND | Hendricks, Montgomery, Putnam | 48 min |
| May 30, 9:32 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 43 min |
| May 30, 9:59 PM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Marion and 1 more | 5 hr |
| May 30, 10:02 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 43 min |
| May 30, 10:11 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion, Montgomery, Parke and 1 more | 49 min |
| May 30, 10:32 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Madison, Rush, Shelby | 58 min |
| May 30, 10:34 PM EDT | Tornado Warning | IND | Hancock | 41 min |
| May 30, 10:47 PM EDT | Tornado Warning | IND | Hancock, Henry, Madison | 28 min |
| May 30, 11:03 PM EDT | Tornado Warning | IND | Henry, Rush | 24 min |
| May 30, 11:14 PM EDT | Areal Flood Warning | IND | Henry, Randolph, Rush | 4 hr |
| May 30, 11:28 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Morgan, Parke, Putnam, Vigo | 42 min |
| May 30, 11:39 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Hendricks, Johnson, Marion, Morgan and 1 more | 51 min |
| May 30, 11:41 PM EDT | Flash Flood Warning | IND | Hendricks, Marion | 3 hr |
| May 30, 11:59 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison, Rush, Shelby | 46 min |
| May 31, 12:06 AM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Shelby | 39 min |
| May 31, 12:19 AM EDT | Severe Thunderstorm Warning | IND | Henry, Randolph | 26 min |
| May 31, 12:29 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 46 min |
| May 31, 1:25 AM EDT | Severe Thunderstorm Warning | IND | Clay, Owen | 31 min |
| May 31, 1:42 AM EDT | Tornado Warning | IND | Monroe, Owen | 33 min |
| May 31, 2:00 AM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 34 min |
| May 31, 2:31 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Johnson, Shelby | 29 min |
| May 31, 11:16 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 5 days |
| May 31, 11:16 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 7 days |
| May 31, 11:16 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 16 days |
| May 31, 11:16 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 17 days |
| May 31, 11:16 AM EDT | River Flood Warning | IND | Knox, Sullivan | 21 days |
| May 31, 11:16 AM EDT | River Flood Warning | IND | Knox, Sullivan | 21 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.